# SDR AALA202409094146

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 65,531 hours, 27,794 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1937
- Condition: Failed
- Location: Zone 600
- Part time: 36,814 hours, 15,664 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING THE APPROACH, ON BASE TO FINAL FLAP MOVEMENT STOPPED BETWEEN 0 AND 1 WITH A SPLIT OF THE NEEDLES, PERFROM GOAROUND; AIRCRAFT LANDED SAFELY AT LIR. REMOVED AND REPLACED RIGHT HAND FLAP POSITION TRANSMITTER. PER AMM 27-58-01.
